# SDR BJNA20160529001

- Difficulty date: May 28, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Aircraft: N134XA
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 56,082 hours, 35,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 227A1
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT SIDE AFT ISLE EGRESS LIGHT WILL NOT ILLUMINATE OR CHARGE.
